Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Finite asymptotic dimension for $\mathrm{CAT}(0)$ cube complexes

Nick Wright

Geometry & Topology 16 (2012) 527–554
Abstract

We prove that the asymptotic dimension of a finite-dimensional CAT(0) cube complex is bounded above by the dimension. To achieve this we prove a controlled colouring theorem for the complex. We also show that every CAT(0) cube complex is a contractive retraction of an infinite dimensional cube. As an example of the dimension theorem we obtain bounds on the asymptotic dimension of small cancellation groups.

Keywords
asymptotic dimension, $\mathrm{CAT}(0)$ cube complex, small cancellation group
Mathematical Subject Classification 2000
Primary: 20F65, 20F69, 54F45
References
Publication
Received: 12 July 2010
Revised: 12 January 2012
Accepted: 23 September 2011
Published: 8 April 2012
Proposed: Martin Bridson
Seconded: Dmitri Burago, Steve Ferry
Authors
Nick Wright
Mathematics
University of Southampton
University Road
Southampton
SO17 1BJ
UK